# SDR FDEA200911254185

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S-28R, CORRODED AT STA 1360, RBL 15.5.  REPAIR CARRIED OUT AT STA 1360, RBL 15.5, S-28R IAW EA F-5310-131055 PART 3,   REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
